# SDR ABXA030007

- Difficulty date: January 4, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 70,813 hours, 81,973 cycles
- Engine: Pwa JT8D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, NOTED 3 WIRES CONNECTED TO APU FEEDERS BEHIND GENERATOR CONTROL RACK WERE BURNED.  REPLACED WIRES FROM S30-12 BURNDY BLOCK TO STA. 160 LEFT IAW REA D924-46054. WAS MISWIRED AT S30-12 WAS INSTALLED IN TERMINAL 26 INSTEAD OF 25. OPS CHECKED GOOD. WIRED IAW DC-9 WD 24-21-03, EA 24300008, AND SB DC9-24A072.
